ISSN: 1300-7777 E-ISSN: 1308-5263
Hemolysis After Administration of High-Dose Immunoglobulin in a Patient with Myocarditis [Turk J Hematol]
Turk J Hematol. 2003; 20(4): 237-240

Hemolysis After Administration of High-Dose Immunoglobulin in a Patient with Myocarditis

Sevim Karaaslan, Bülent Oran, Ümran Çalışkan, Tamer Baysal, Osman Başpınar, Ayşe Taş
Department Of Pediatrics, Meram Medicine Faculty Of Selçuk University, Konya, Turkey

The use of high-dose intravenous immunoglobulin (IVIG) has greatly increased in the last years. With broader use of immunoglobulin, the numbers of reported side effects are also growing. IVIG have also been used in the treatment of myocarditis and dilated cardiomyopathy. Here we reported a child with presumed acute myocarditis who has developed severe hemolytic anemia following high-dose IVIG administration. As our knowledge, this is the first case report with myocarditis or dilated cardiomyopathy who developed hemolytic anemia following high-dose IVIG administration.

Keywords: Kardiyomiyopati, Anemi, Hemolitik, Immünglobulin tedavisi.


Miyokardit Olgusunda Yüksek Doz İmmünglobulin Uygulanmasını izleyen Hemoliz

Sevim Karaaslan, Bülent Oran, Ümran Çalışkan, Tamer Baysal, Osman Başpınar, Ayşe Taş
Department Of Pediatrics, Meram Medicine Faculty Of Selçuk University, Konya, Turkey

Son yıllarda yüksek doz intravenöz immünglobulin (IVIG) kullanımı artmaktadır. Kullanımın artması ile bildirilen yan etkiler de artmaktadır. IVIG miyokardit ve dilate kardiyomiyopati tedavisinde de kullanılmaktadır. Bu yazı da akut miyokardit tedavisi için yüksek doz IVIG kullanılan bir çocukta gelişen ciddi hemolitik anemi bildirilmektedir. Bilgimiz dahilinde bu olgu miyokardit ve dilate kardiyomiyopatide yüksek doz IVIG kullanımı sonrası bildirilen ilk hemolitik anemi olgusudur.

Anahtar Kelimeler: Kardiyomiyopati, Anemi, Hemolitik, İmmünglobulin tedavisi.


Sevim Karaaslan, Bülent Oran, Ümran Çalışkan, Tamer Baysal, Osman Başpınar, Ayşe Taş. Hemolysis After Administration of High-Dose Immunoglobulin in a Patient with Myocarditis. Turk J Hematol. 2003; 20(4): 237-240

Corresponding Author: Bülent Oran, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686